# SDR CA130513013

- Difficulty date: May 10, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL600*
- Engine: Ge CF348C5A1
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Part number: 4120T16P01
- Condition: Malfunctioned
- Location: Oil Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

(CAN) FLIGHT CREW REPORTED RT ENGINE OIL PRESS READOUT INDICATING 0 PSI DURING THE FLIGHT.  FLIGHT CREW DECIDED TO SHUTDOWN AFFECTED ENGINE AND DIVERT TO ALTERNATE AIRPORT.
